# SDR SWIA2025031105

- Difficulty date: March 5, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,859 hours, 31,838 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L WINDOW SHATTERED IN FLIGHT   (FLIGHT 4011)    REMOVED AND REPLACED CAPTAINS SIDE WINDSHIELD AND PERFORMED OPS CHECKS IN REFERENCE TO CRJ700 AMM 56-11-01. OPS CHECK AND LEAK TEST GOOD. TORGUE WRENCH S/N USED 202407010030077 DUE DATE 02/26.
